# SDR 2004F00413

- Difficulty date: October 9, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N464TA
- Make and model: Airbus A320-233
- Aircraft serial: 1353
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WEATHER RADAR 1 INOPERATIVE, NAV GPWS TERR DET FAULT AND NAV PRED W/S DET FAULT MESSAGES CAME ON ECAM.  AIRCRAFT RETURNED TO IAH STATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND ON GRUOND IT WAS PERFORMED TEST OF THE WEATHER RADAR AND W/S SYSTEM PER AMM 34-41-00, RESULTS WERE NORMAL.  ALSO RESET AND TEST OF THE GPWS WAS PERFORMED PER AMM 34-48-00.  NO DISCREPANCIES WERE NOTED AND THE AIRCRAFT RETURNED TO OPERATION.  (M)
